Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 32 found articles
 
 
  Maximal bottom of spectrum or volume entropy rigidity in Alexandrov geometry
 
 
Title: Maximal bottom of spectrum or volume entropy rigidity in Alexandrov geometry
Author: Jiang, Yin
Appeared in: Mathematische Zeitschrift
Paging: Volume 291 (2018) nr. 1-2 pages 55-84
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands